AMS eContent Search Results
Matches for: msc=(68Q30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jan Reimann and Theodore A. Slaman. Measures and their random reals. Trans. Amer. Math. Soc. 367 (2015) 5081-5097.
Abstract, references, and article information   
View Article: PDF

[2] Lu Liu. Cone avoiding closed sets. Trans. Amer. Math. Soc. 367 (2015) 1609-1630.
Abstract, references, and article information   
View Article: PDF

[3] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[4] Adam R. Day and Joseph S. Miller. Randomness for non-computable measures. Trans. Amer. Math. Soc. 365 (2013) 3575-3591.
Abstract, references, and article information   
View Article: PDF

[5] Adam R. Day. Increasing the gap between descriptional complexity and algorithmic probability. Trans. Amer. Math. Soc. 363 (2011) 5577-5604. MR 2813425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph S. Miller and Liang Yu. On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008) 3193-3210. MR 2379793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1